Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 171, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2022, 5:06 PM CDT for 7 counties in Minnesota. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2022, 5:06 PM CDT (22:06 UTC)
- Expired
- May 30, 2022, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Brown County, MN, Martin County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:25 PM CDT | TSTM WND DMG | Sleepy Eye, MN | LE REPORTS TREES DOWN, ONE ACROSS ROAD. TIME ESTIMATED FROM RADAR. |
| May 30, 5:35 PM CDT | TSTM WND DMG | St. James, MN | TREES DOWN AND ROOF DAMAGE. TIME ESTIMATED FROM RADAR. |
| May 30, 5:38 PM CDT | TSTM WND DMG | Fairfax, MN | TREES DOWN. TIME ESTIMATED FROM RADAR. |
| May 30, 5:44 PM CDT | TSTM WND DMG | New Ulm, MN | TREES DOWN ON 2 HOUSES. TIME ESTIMATED FROM RADAR. |
| May 30, 5:45 PM CDT | TSTM WND DMG | 1 Nnw New Ulm, MN | NUMEROUS TREES DOWN ON THE NORTH SIDE OF TOWN. TIME ESTIMATED FROM RADAR. |
| May 30, 5:47 PM CDT | TSTM WND GST 61 | New Ulm, MN | REPORTED AT NEW ULM AIRPORT. |
| May 30, 5:54 PM CDT | TSTM WND DMG | New Ulm, MN | REPORT OF 8 INCH DIAMETER LIMB DOWN IN NEW ULM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
206
WUUS53 KMPX 302206
SVRMPX
MNC015-091-103-127-129-143-165-302245-
/O.NEW.KMPX.SV.W.0171.220530T2206Z-220530T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
506 PM CDT Mon May 30 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Sibley County in central Minnesota...
Southeastern Redwood County in southwestern Minnesota...
Northwestern Martin County in south central Minnesota...
Brown County in south central Minnesota...
Watonwan County in south central Minnesota...
Southeastern Renville County in central Minnesota...
Northwestern Nicollet County in south central Minnesota...
* Until 545 PM CDT.
* At 505 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Jeffers to Mountain Lake to
near Jackson In Jackson County, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Springfield and Comfrey around 515 PM CDT.
Trimont around 520 PM CDT.
Sleepy Eye and Morgan around 525 PM CDT.
Other locations in the path of these severe thunderstorms include
Butterfield, Franklin, New Ulm, St. James, Fairfax, Lafayette,
Winthrop, Hector, Gibbon, Buffalo Lake and Hanska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south
central, central and southwestern Minnesota.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4355 9484 4411 9486 4411 9509 4419 9510
4420 9516 4476 9482 4472 9450 4463 9449
4463 9429 4414 9444
TIME...MOT...LOC 2205Z 209DEG 63KT 4414 9510 4393 9491 4358 9501
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MPG1 follow-up statement
165
WWUS53 KMPX 302221
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
521 PM CDT Mon May 30 2022
MNC015-091-103-127-129-143-165-302245-
/O.CON.KMPX.SV.W.0171.000000T0000Z-220530T2245Z/
Sibley MN-Redwood MN-Martin MN-Brown MN-Watonwan MN-Renville MN-
Nicollet MN-
521 PM CDT Mon May 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN SIBLEY...SOUTHEASTERN REDWOOD...NORTHWESTERN MARTIN...
BROWN...WESTERN WATONWAN...SOUTHEASTERN RENVILLE AND NORTHWESTERN
NICOLLET COUNTIES...
At 521 PM CDT, severe thunderstorms were located along a line
extending from near Morgan to 8 miles east of Comfrey to 6 miles
northwest of Trimont, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
These severe storms will be near...
Morgan around 525 PM CDT.
Other locations in the path of these severe thunderstorms include
Sleepy Eye, St. James, Fairfax, Hector, Gibbon, Buffalo Lake,
Hanska, Winthrop, New Ulm and Lafayette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south
central, central and southwestern Minnesota.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 4411 9486 4427 9512 4476 9482 4472 9450
4463 9449 4463 9429 4414 9444 4370 9485
TIME...MOT...LOC 2221Z 209DEG 63KT 4436 9493 4415 9474 4380 9484
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MPGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:37 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 30, 3:37 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
337 PM CDT Mon May 30 2022
.DISCUSSION...(This evening through Monday)
Issued at 320 PM CDT Mon May 30 2022
...SEVERE WEATHER OUTBREAK ON GOING THIS AFTERNOON...
Our "main event" is starting to get going with storms near the MN/SD
border at 3pm. This is a rare, high- end environment that will be
capable of producing a severe weather outbreak across the MPX
forecast area. The first concern is the potential for a few
supercells to develop in the warm sector ahead of the approaching
cold front. The WoFS has picked up a on these supercells forming over
northwest IA/southwest MN and moving northeast into central MN by
21Z. This potential will be monitored closely as they'd be capable of
producing all severe hazards including tornadoes. However, recent
trends from the WoFS has been to back down on the intensity of these
supercells, instead showing a severe QLCS coming out of SD.
The storms that form along the cold front will be capable of
producing all severe hazards too. This will track into eastern
Minnesota into western Wisconsin later this evening. Storm mode is
expected to transition from embedded supercells along the cold front
to a QLCS- like linear set up. The LLJ will enhance low level shear
this evening across western WI. This is concerning as it could
promote an environment capable of a QLCS tornado threat this
evening/early tonight.
Areas in the warm sector continue to recover with temperatures
warming back into the low/mid 80s. The mid level clouds have likely
helped our dew points stay in the mid to upper 60s across southern
MN, with less mixing due to stubborn cloud cover. This has kept our
LCLs on the lower side and if this trend continues, would be more
favorable for potential tornado development. Steep mid-level lapse
rates of 8.0C/km or greater are located with the area of best CAPE
with values of 2500J/kg or greater. KMPX VAD profile shows a highly
sheared environment present with 25+ kts of 0-1km shear and 300+
m2/s2 0-1km storm relative helicity. These storms will be moving
quickly with storm motions likely 60s kts or greater so it will be
important to plan ahead and act quickly after receiving any severe or
tornado warnings this afternoon. Once again, this environment has
analogs to some of historical, higher-end severe weather outbreaks
across the Upper Midwest.
Final concern for this evening, behind the severe threat, is a threat
for widespread severe/damaging wind over southwest MN. This is a
sting jet setup within the dryslot that will come in to the south of
the surface low. This is over Nebraska now, where we have seen the
occasional 50-60 mph wind gust. This is only expected to intensify
between 00z and 06z over southwest MN, the RAP showing h85 winds
increasing to nearly 80 kts. The big question is can we mix any of
this down to the surface. Forecast soundings for RWF say no, but
several CAMs do and they show the potential for a swath of 50-70 mph
winds over southwest MN. This is something we'll watch closely as we
may need to transition the Tornado Watch to a High Wind Warning.
The upper level low that brought the severe weather to the area will
remain mostly stationary in south central Canada through the week. A
cold front Thursday night may spark a few showers with the models
showing the best chance for any measurable precipitation to be in
west central Wisconsin. A better chance for some measurable
precipitation comes this weekend with a boundary getting hung up
somewhere in the vicinity of the Iowa/Minnesota border on Saturday,
and models are in pretty good agreement with an overrunning
precipitation type of event affecting southern Minnesota. Late in
the period the upper low in southern Canada elongates and starts to
depart eastward and a trough may slide into the area and offer
another chance for showers on Monday. The biggest change for in the
long term will be the temperatures. Highs each day will be in the
60s and 70s, with lows each morning in the 40s and 50s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon May 30 2022
Mainly VFR conditions except MVFR/IFR possible with thunderstorms
this afternoon/evening. It looks like an initial cluster of strong to
severe storms will affect western Minnesota and move NNE. As this
cluster moves into northern Minnesota a line of strong to severe storms
will form along a cold front and sweep eastward across the area.
Winds will be strong and gusty from the S/SE, becoming W/NW behind
the cold front. Strong LLWS also looks likely this evening.
KMSP...A shower or thunderstorm can not be ruled out this afternoon,
but the best timing for storms at the terminal looks to be between
1z and 3z this evening. It looks like the line of storms will move
through pretty quickly with drier air moving in behind it.
/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Wind W 10-15 kts.
Fri...VFR. Wind W 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 6 PM CDT this evening for Blue Earth-Brown-
Faribault-Freeborn-Le Sueur-Martin-Nicollet-Redwood-Rice-
Steele-Waseca-Watonwan.
WI...None.
&&
DISCUSSION...BPH/MPG/CEO
AVIATION...CEOHazardous weather outlook, May 30, 11:42 AM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1142 AM CDT Mon May 30 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 311645- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1142 AM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. An outbreak of severe thunderstorms, including the potential for multiple strong tornadoes, remains on track this afternoon and evening across Minnesota, particularly west of the I-35 corridor. Additional hazards include large hail in excess of 2 inches and wind gusts in excess of 70 mph. Locally heavy rainfall and flooding are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon.
In the hours before
Local storm report, May 30, 4:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
439 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST 2 N HOLLOWAY 45.28N 95.91W
05/30/2022 M67 MPH SWIFT MN MESONET
MNDOT WEATHER SENSOR REPORTED WIND GUST ON
HWY 12.
&&
MKMLocal storm report, May 30, 4:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
442 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 4 N MILAN 45.17N 95.91W
05/30/2022 SWIFT MN LAW ENFORCEMENT
MACHINE SHED DAMAGED 6 MILES SOUTH OF
HOLLOWAY. TIME ESTIMATED BY RADAR.
&&
MKMLocal storm report, May 30, 4:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 1 S FORADA 45.78N 95.36W
05/30/2022 DOUGLAS MN LAW ENFORCEMENT
CONFIRMED TORNADO BY LAW ENFORCEMENT,
DAMAGED A HOME.
&&
JPCLocal storm report, May 30, 4:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 9 N HOLLOWAY 45.38N 95.91W
05/30/2022 SWIFT MN LAW ENFORCEMENT
CATTLE SHEDS DAMAGED. POSSIBLE TORNADO
DAMAGE. TIME ESTIMATED BY RADAR.
&&
MKMLocal storm report, May 30, 4:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
445 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 W STARBUCK 45.61N 95.55W
05/30/2022 E1.75 INCH POPE MN PUBLIC
GOLF BALL SIZED HAIL REPORTED. RELAYED VIA
LAW ENFORCEMENT.
&&
JPCLocal storm report, May 30, 5:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 6 SSW GARFIELD 45.85N 95.52W
05/30/2022 M1.50 INCH DOUGLAS MN PUBLIC
TIME ESTIMATED BY RADAR.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:31 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 29 min |
| May 30, 12:43 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 32 min |
| May 30, 12:59 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 31 min |
| May 30, 1:07 AM CDT | Special Weather Statement | MPX | Swift | 23 min |
| May 30, 1:33 AM CDT | Special Weather Statement | MPX | Swift | 27 min |
| May 30, 2:39 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Todd | 36 min |
| May 30, 2:52 AM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 23 min |
| May 30, 2:55 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 50 min |
| May 30, 3:02 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Redwood, Watonwan, Yellow Medicine | 58 min |
| May 30, 3:27 AM CDT | Wind Advisory | MPX | Blue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more | 19 hr |
| May 30, 3:45 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Renville | 30 min |
| May 30, 3:52 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Pope, Renville, Stearns and 1 more | 23 min |
| May 30, 4:14 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Kandiyohi, Meeker, Sherburne, Stearns, Wright | 46 min |
| May 30, 4:19 AM CDT | Special Weather Statement | MPX | Todd | 26 min |
| May 30, 4:29 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Todd | 31 min |
| May 30, 4:37 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Todd | 38 min |
| May 30, 4:48 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 57 min |
| May 30, 5:06 AM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Waseca | 24 min |
| May 30, 1:18 PM CDT | Special Weather Statement | MPX | Meeker | 27 min |
| May 30, 2:24 PM CDT | Special Weather Statement | MPX | Benton | 51 min |
| May 30, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 35 min |
| May 30, 3:29 PM CDT | Tornado Warning | MPX | Lac qui Parle, Stevens, Swift | 31 min |
| May 30, 3:47 PM CDT | Tornado Warning | MPX | Stevens, Swift | 28 min |
| May 30, 3:53 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 37 min |
| May 30, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 30 min |
| May 30, 4:05 PM CDT | Tornado Warning | MPX | Douglas, Pope | 40 min |
| May 30, 4:18 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 42 min |
| May 30, 4:19 PM CDT | Tornado Warning | MPX | Douglas | 26 min |
| May 30, 4:22 PM CDT | Tornado Warning | MPX | Douglas, Pope | 38 min |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Swift, Yellow Medicine | 47 min |
| May 30, 4:44 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Pope, Stearns, Swift | 46 min |
| May 30, 4:45 PM CDT | Tornado Warning | MPX | Douglas, Todd | 45 min |
| May 30, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 47 min |
| May 30, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville, Swift | 33 min |
| May 30, 5:17 PM CDT | Tornado Warning | MPX | Morrison, Todd | 43 min |
| May 30, 5:43 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Sibley, Watonwan | 47 min |
| May 30, 5:53 PM CDT | Special Weather Statement | MPX | Stearns | 67 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Nicollet, Sibley, Wright | 37 min |
| May 30, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Wright | 43 min |
| May 30, 6:17 PM CDT | Tornado Warning | MPX | Carver, McLeod, Wright | 28 min |
| May 30, 6:31 PM CDT | Tornado Warning | MPX | Wright | 16 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 2 more | 34 min |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 30 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.